# SDR HEEA956206

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transmitter
- Part number: 642792002
- Condition: Defective
- Location: Fuel Filter
- Part time: 1,058 hours
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INTERMITTENT FUEL FILTER LIGHT.
